RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2006, Volume 148, Book 2, Pages 85–96 (Mi uzku548)  

This article is cited in 1 scientific paper (total in 1 paper)

The integral means spectrum and the law of the iterated logarithm for conformal mappings

I. R. Kayumov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Abstract: The present survey paper is described most important results about estimates of the integral means for derivatives of conformal maps of the unit disk into simply connected domains on the complex plane. Detailed description of the results connected with estimates of the integral means spectrum near the origin and also near the point $t=-2$ is given. Results connected with Makarov's law of the iterated logarithm are described. A connection between the integral means spectrum and the law of iterated logarithm is shown. On this basis metrical properties of harmonic measure on Jordan curves are improved.

Full text: PDF file (239 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.54
Received: 25.04.2006

Citation: I. R. Kayumov, “The integral means spectrum and the law of the iterated logarithm for conformal mappings”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 2, Kazan University, Kazan, 2006, 85–96

Citation in format AMSBIB
\Bibitem{Kay06}
\by I.~R.~Kayumov
\paper The integral means spectrum and the law of the iterated logarithm for conformal mappings
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2006
\vol 148
\issue 2
\pages 85--96
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku548}
\zmath{https://zbmath.org/?q=an:1158.30331}


Linking options:
  • http://mi.mathnet.ru/eng/uzku548
  • http://mi.mathnet.ru/eng/uzku/v148/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Obzor po otsenkam spektra integralnykh srednikh konformnykh otobrazhenii”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 104–115  mathnet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:186
    Full text:67
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020